Journal of Mathematical Finance

Volume 3, Issue 2 (May 2013)

ISSN Print: 2162-2434   ISSN Online: 2162-2442

Google-based Impact Factor: 0.87  Citations  h5-index & Ranking

Semimartingale Property and Its Connections to Arbitrage

HTML  XML Download Download as PDF (Size: 200KB)  PP. 237-241  
DOI: 10.4236/jmf.2013.32023    3,650 Downloads   6,722 Views  

ABSTRACT

In this paper, we prove the celebrated Bichteler-Dellaccherie Theorem which states that the class of stochastic processes X allowing for a useful integration theory consists precisely of those processes which can be written in the form X = X0 + M + A, where M0 = A0 = 0, M is a local martingale, and A is of finite variation process. We obtain this decomposition rather direct form an elementary discrete-time Doob-Meyer decomposition. By moving to convex combination we obtain a direct continuous time decomposition, which then yield the desired decomposition. We also obtain a characterization of semi-martingales in terms of a variant no free lunch with vanishing risk.

Share and Cite:

S. Samura, J. Mao and D. Yao, "Semimartingale Property and Its Connections to Arbitrage," Journal of Mathematical Finance, Vol. 3 No. 2, 2013, pp. 237-241. doi: 10.4236/jmf.2013.32023.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.